# SDR DALA2024062006255

- Difficulty date: June 18, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 967-987 Rbl48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0402038) CORROSION ON AFT SERVICE DOOR LOWER SILL WEB STA 967-987 RBL 48 WL 208. REMOVED, LOCATED AND DRILLED AND INSTALLED NEW LOWER SILL WEB ON AFT SERVICE DOOR STA 947+4 TO 986+8 WL 208 IAW B737-800 SRM 51-40-02-0G. REMOVED, LOCATED AND DRILLED AND INSTALLED NEW LOWER SILL WEB ON AFT SERVICE DOOR STA 947+4 TO 986+8 WL 208 IAW B737-800 SRM 51-40-02-0G.
